Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Feeling drugged, anxious, and a little depressed

Posted by Deb R on February 13, 2000, at 0:45:58

In reply to Re: Feeling drugged, anxious, and a little depressed, posted by Noa on February 12, 2000, at 15:12:45


> But why would I SUDDENLy start feeling this fatigue and drowsiness, after a number of good weeks? Do you think it could be the cafeine and sugar?

Hey Noa,
Your symptoms of fatigue and drowsiness sound just like I get when my iron levels fall through the floor (as they regularly do). High caffeine doses stop the body absorbing iron, maybe you have an iron deficiency...sounds like a full blood test may be a good move (you said you had one before the starting the lithium, so it would be interesting to compare then and now.)
Donating blood as you did will also deplete your body a bit, so if your iron levels are low, that could bring on the fatigue. The leg jitters are what stick out in my mind though - the iron 'thing' is probably way off the mark, but I thought it was worth a post. Have you experienced leg jitters with any other meds you have taken in the past?
Anyway, you are a fantastic person and it saddens me to think you are having a rough trot at the moment. Hope things look up soon...best wishes

Deb.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deb R thread:21187
URL: http://www.dr-bob.org/babble/20000209/msgs/21315.html